# SDR SCNA20201124351

- Difficulty date: November 16, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CORROSION FWD SHIELD STA 767-787+6, RBL 22, WL 157.  CORROSION ON AFT CARGO FWD SHIELD STA 767-787 FOUND TO BE OUT OF LIMITS, DUE TO NO ALLOWABLE DAMAGE IN THE SRM.  REMOVED AND REPLACED PO 807782, IAW SRM 51-40-02-0G-0, BOEING DWG 146A0081 REV A.
